# SDR 95ZZZW725

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1176T1001
- Condition: Failed
- Location: Inboard T/E Flap
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ORD, AIRCRAFT EXPERIENCED LOSS OF NR 1 SYSTEM HYDRAULIC QUANTITY.  ON APPROACH TRIED TO LOWER FLAPS AND GEAR USING ALTERNATE SYSTEM.  RT BODY GEARS WOULD NOT LOWER AND INBOARD FLAPS WOULD NOT EXTEND.  REVERTED TO HYDRAULIC MODE.  OPERATION OF GEAR AND FLAPS WAS NORMAL.  ON POST FLIGHT INSPECTION, FOUND HYDRAULIC FLUID LEAKING FROM NR 1 PYLON.  OPERATION CHECK OF ALTERNATE FLAP FOUND ELECTRIC DRIVE MOTOR FAILED.  CHECK OF ALTERNATE GEAR EXTENSION SYSTEM INDICATES WIRING PROBLEM.  SECURED B-NUT ON HYDRAULIC RETURN LINE UNION IN WIG TO UPPER PYLON DISC BOX.  TIGHTENED B-NUT AT CHECK VALVE IN PYLON REF IPC 29-11-03-01 FIG 335.  LEAK CHECK OK.  (W)
